# SDR SWAA2022080831931

- Difficulty date: July 21, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N8642E
- Make and model: Boeing 737-8H4
- Aircraft serial: 42525
- Aircraft time: 27,092 hours, 12,498 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PASSENGER CABIN CRACKED FRAME AT BS312 11' BELOW S-4L WL283. MARKED. / [01] NDT HFEC SURFACE INSPECTED AREA PER 737 NDTM PART 6 51-00-00 PROC 23; CRACK NOTED AND MARKED ENDS. EQUIP ID. NORTEC 500D S/N IS000681 DUE 02/23;[02] REMOVED CRACK IN FRAME IN FWD CABIN STA 312; 11' BELOW STR 4L; WL 283. AREA REMOVED IS .300' BY .200' ON ENDV OF FRAME PER SRM 51-10-02-0G-0.;[03] VISUALLY INSPECTED BLEND AREA- NO CRACK NOTED VISUALLY.;[04] CORRECTED DIMENSION IN TABLE;[05] NDT HFEC SURFACE INSPECTED AREA PER 737 NDTM PART 6 51-00-00 PROC 23; NO CRACK NOTED. EQUIP ID. NORTEC 500D IS000681 DUE 02/23;[06] PERFORMED .040' INSURANCE CUT ON 312 FRAME CUTOUT PER SRM 51-10-02-0G-0.;[07] PERFORMED .040' INSURANCE CUT ON 312 FRAME CUTOUT TRIMMED EDGES PER SRM 51-10-02-0G-0.;[08] EDITED TABLE;[09] ADDED TRIMMED EDGES TO STATEMENT;[10] VERIFIED CORRECTIVE ACTION 7 AND MEASUREMENT TABLE.;[11] REPAIRED DAMAGE ON FWD PASSENGER CABIN CRACKED FRAME AT BS312 11' BELOW S-4L WL283 PER EA 22-153-02216.;[12] VERIFIED CORRECTIVE ACTION #11
